# SDR DALA2018022601195

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 82,835 hours, 37,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36,  LT SIDE Y1292+5.5 PRESSURE DECK MEMBRANE TO CENTER WING BOX IN FWD CARGO COMPARTMENT,  PERFORMED A PERMANENT REPAIR IAW PRI 563935-14, REV 0, 1, 2, 3, 4, & 5 AND ERA 563935-14AD REV ORIGINAL.
